# SDR YTRR109168

- Difficulty date: May 4, 2006
- Submitted: May 15, 2006
- Operation: General aviation
- Aircraft: N410RL
- Make and model: Bell 206L-4
- Aircraft serial: 52310
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 206033426001A
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,387 hours
- Component: Tailboom
- Component part number: 206033004119
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100-HOUR AIRFRAME INSPECTION, FOUND TAIL ROTOR GEARBOX CASTING CRACKED.
